Skip to Main content Skip to Navigation

hal-01277919v1  Journal articles
Samuel BowongJean-Luc DimiJean-Claude KamgangJoseph MbangJean Jules Tewa. Survey of recent results of multi-compartments intra-host models of malaria and HIV
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9, pp.85-107
hal-00923826v1  Journal articles
Alain RapaportIhab HaidarJérôme Harmand. Global dynamics of the buffered chemostat for a general class of response functions
Journal of Mathematical Biology, Springer Verlag (Germany), 2015, 71 (1), pp.69-98. ⟨10.1007/s00285-014-0814-7⟩
hal-00780065v1  Journal articles
Tewfik Sari. Competitive Exclusion for Chemostat Equations with Variable Yields
Acta Applicandae Mathematicae, Springer Verlag, 2012, 123 (1), p. 201 - p. 219. ⟨10.1007/s10440-012-9761-8⟩
inria-00505288v1  Journal articles
Tewfik Sari. A Lyapunov function for the chemostat with variable yields
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2010, 348 (13-14), pp.747-751. ⟨10.1016/j.crma.2010.06.008⟩
hal-02763990v1  Conference papers
Frédéric MazencMickael Malisoff. Control-Lyapunov functions for systems satisfying the conditions of the Jurdjevic-Quinn theorem
44. IEEE Conference on Decision and Control, and the European Control Conference, Dec 2005, Seville, Spain. ⟨10.1109/CDC.2005.1582908⟩
hal-00766243v2  Conference papers
Alain RapaportIhab HaidarJérôme Harmand. The buffered chemostat with non-monotonic response functions
9th IFAC Symposium on Nonlinear Control Systems (NOLCOS 2013), Sep 2013, Toulouse, France. pp.181-186, ⟨10.3182/20130904-3-FR-2041.00039⟩
hal-00418676v2  Journal articles
Tewfik SariFrederic Mazenc. Global dynamics of the chemostat with different removal rates and variable yields
Mathematical Biosciences and Engineering, AIMS Press, 2011, 8 (3), pp.827-840. ⟨10.3934/mbe.2011.8.827⟩